I'm 19 years old and I cannot enjoy sexual stimulation anylonger. My 'equipment' works fine, but the only sensation I feel is a slight tingle. I might as well be stroking my arm. I only 'self-stimulate' once a day, and up to 4 times a week at most. Is this too much? I've tried to take breaks of up to three days, but they usually don't help.
I eat very well, sleep well, and I even excercise. I see no reason for this to be happening. I figure I need viagra or some testosterone injections.
Well, if you get erections, and you get excited by the thought of sex then testosterone or viagra won't help. It sounds more like a nerve problem. Can you ejaculate normally, or is that gone?
Nerve problems can be cause by simple things like riding your bike too much, or sitting on a hard chair for long periods of time. Also any recent blows to your groin? Do you have tingling sensations in your feet or hands? If you touch your penis very lightly, can u feel it? Any recent mental trauma, like a death, breakup etc? On any medications, have diabetes, how about antibiotics?
I've read your postings on other boards in here, and I know you've been having a hard time dealing with depression.
My comment to you in just a thought for consideration (I'm not saying this is what's causing your current situation).
Depression and anxiety can make a person lose their 'drive' - I also went through a similiar experience when I was having a difficult time dealing with "ups" and "downs" a few years ago (it was awful - felt sexually numb to the physical, personal, and emotional aspects of my sexuality. Absolutely NO urge to engage in intimacy of any kind by myself or with my partner). Additionally, if you are on medication for depression or anxiety, certain medications can impact your 'drive' as well, some medications can hinder an erection for men.
If you're up to it, call you doctor or counselor to see if this could be the reason why you are feeling this way. You may want to consider working more closely with your counselor on your depression issues or you may want to work with your doctor about changing medications.
If this IS depression or anxiety related, your sexual urges will bounce back once you are emotionally coping better - for me, it was just a matter of playing the waiting game until everything else settled in place for me.
Please post back and let me know how you are doing. Enjoy the day.